Kragujevac Journal of Mathematics Vol. 44 No.3 (2020)

Download full PDF

DOI: 10.46793/KgJMat2003


EDITORIAL BOARD

More About Petrovic’s Inequality on Coordinates via m-Convex Functions and Related Results

Author: A. UR REHMAN, G. FARID AND W. IQBAL
DOI: 10.46793/KgJMat2003.335R

Certain Generating Matrix Functions of Legendre Matrix Polynomials Using Lie Algebraic Method

Author: A. SHEHATA
DOI: 10.46793/KgJMat2003.353S

On the Hermite-Hadamard Type Inequalities for Fractional Integral Operator

Author: H. YALDıZ AND M. Z. SARıKAYA
DOI: 10.46793/KgJMat2003.369Y

An Approximate Approach for Systems of Fractional Integro- Differential Equations Based on Taylor Expansion

Author: M. DIDGAR, A. R. VAHIDI AND J. BIAZAR
DOI: 10.46793/KgJMat2003.379D

On Caputo Fractional Derivatives via Convexity

Author: G. FARID
DOI: 10.46793/KgJMat2003.393F

Best Proximity Point Results via Simulation Functions in Metric-Like Spaces

Author: G. V. V. J. RAO, H. K. NASHINE AND Z. KADELBURG
DOI: 10.46793/KgJMat2003.401R

Numerical Radius Inequalities in 2-Inner Product Spaces

Author: P. HARIKRISHNAN, H. R. MORADI AND M. E. OMIDVAR
DOI: 10.46793/KgJMat2003.415H

Paracontact Metric $(tilde{kappa},tilde{mu})$ $tilde{R}$-Harmonic Manifolds

Author: I. KüPELI ERKEN
DOI: 10.46793/KgJMat2003.423E

On the Normalized Laplacian Spectrum of Some Graphs

Author: R. P. VARGHESE AND D. SUSHA
DOI: 10.46793/KgJMat2003.431V

Convergence of Double Cosine Series

Author: K. SINGH AND K. MODI
DOI: 10.46793/KgJMat2003.443S

Necessary and Sufficient Condition for Oscillatory and Asymptotic Behaviour of Second-Order Functional Differential Equations

Author: S. S. SANTRA
DOI: 10.46793/KgJMat2003.459S

Some Estimates for Holomorphic Functions at the Boundary of the Unit Disc

Author: B. N. ORNEK
DOI: 10.46793/KgJMat2003.475O